Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rashes formed on the wrist after hydromorphine injection. Have swelling and numbness. What to do?

unjected a shot of hydromorphone into the vein that runs to the right side of my wrist and down my arm on the right hand. A rash has formed not raised small red spots and huge amount of swelling at site. Was not a missed shot. Numbness is occurring in hand and other veins have become prominent. What do I do and what is this
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
i would suggest you dear patient that you go to a surgeon. he will look at the lesion . he will decide whether the wound is of what kind . he will see whether he requires to do sugical intervention for the wound. only after seeing the lesion he will be able to decide. unless the lesion is seen, merely from history it becomes difficult to narrate the treatment. hence at its immediate you need to go to the surgeon.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor